# SDR QXEA2017031700130

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 37,393 hours, 39,139 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Worn
- Location: Access Compart
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THAT THE EMERGENCY ACCESS DOOR BELOW THE JUMPSEAT DOES NOT SPRING CLOSED PROPERLY.  REPLACED THE WORN HINGE SPRING IN THE COMPARTMENT DOOR. OPERATIONAL TESTS GOOD. RETURNED TO SERVICE.
